# SDR DALA13061850957

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 14L BS 1380. DAMAGE REMOVED, REPAIR  INSTALLED IAW SRM 53-02 FIG. 18, 51-30-5, 51-10-4, 51-10-3 PAR 14 AND 21.
